MathSciNet Relay Station
MathSciNet bibliographic data
MR486308 22E25 (22D40 28A65 54H20)
Auslander, Louis An exposition of the structure of solvmanifolds. II. $G$-induced flows. Bull. Amer. Math. Soc. 79 (1973), no. 2, 262–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement